# SDR CA121031004

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7028015
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NAVY BLUE DYE FLUID FOUND ON AFTERNOON WALK AROUND. BLUE FLUID COULD BE SEEN ON LT SIDE OF FCU.  STARTER GENERATOR HAS A LINE WITH BLUE ON IT.  LOWER COWLING HAS BLUE FLUID ON IT.  ON MORNING WALK AROUND ALL ENGINE COWLINGS & ENGINE COMPONENTS WHERE CLEAN OF ANY BLUE FLUID.
